| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: rotating hinge knee 12mm height size e articular surface catalog#: 00588005012 lot#: 66141954 12mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801012 lot#: 65813042 trabecular metal femoral diaphyseal cone, 30mm, small, left catalog#: 00545001730 lot#: 66004342 unknown tibial tray catalog#: ni lot#: ni.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a left knee revision approximately five months post-implantation due to stiffness.The femoral and insert were removed and replaced.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, h10, and h11.Proposed component code: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.